# SDR CAL960033

- Difficulty date: January 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12811
- Make and model: Doug DC-9-82
- Aircraft serial: 49265
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 242
- Part time: 35,042 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - FLT 1707 - INSPECTION FOUND A 5.25 INCH CRACK IN LEFT WING LEADING EDGE SKIN AT STA 242.  A DOUBLER REPAIR WAS INSTALLED IAW ECRA 5730-01428.  (X)
